My birth control failed on Dec. 3rd and I took the off-brand of Plan B (same Levonorgestrel mg dose of Plan B One-Step) an hour afterwards. Fast forward to 9 days later (Dec. 12th) and I am experiencing spotting (which I've never experienced before in my life). I know everyone reacts differently to emergency contraceptive, but has this been known to happen? I'm a little worried here.
Can you bleed 9 days after taking emergency contraceptive?
- 12 Dec 2017 by lifeiscrazy100
- 28 December 2017
- plan b, birth control, emergency contraception, levonorgestrel, contraception, dosage, plan b one-step, brand, emergency, contraceptives
It's no longer spotting anymore. Any time I wipe after peeing, it's reddish/brown...Added 12 Dec 2017:
The first initial wipe after going to the restroom. After I wipe once, I don't notice anything else.
Yep, that can certainly happen.
When was your last period from & until? Are they always regular?
I bled after taking Plan B for a second time in a week. Bleeding lasted 10 days, so yes you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.